advertisement
Question
Posted by: Zaza | 2011/01/26

Morning after pill

Hi I took the morning after pill within 72 hours and two weeks later had my period(they came a week earlier than normal time). I had pain here and there. They lasted for 4 days.

Now its the week that my normal periods come in and I feel pain in my abdomen and lower back esp in the afternoon. Its day 3 of this pains.
Is this normal or I am pregnant, pls help?

Thanks.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Your cycle will probably be different a s a result of taking the morning after pill. The fact that you had a period is a good sign that you are not pregnant.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: ntombekhaya | 2011/01/30

can m.after pill reduce my chanses of getting pregnant?

Reply to ntombekhaya
Posted by: gynaedoc | 2011/01/28

Your cycle will probably be different a s a result of taking the morning after pill. The fact that you had a period is a good sign that you are not pregnant.
Best wishes

Reply to gynaedoc
Posted by: similar experience | 2011/01/27

The first bleeding you got from soon after the morning after pill is one of the pill side effects which is normal, but to be on the safer side get tested for pregnancy. i have been in a similar situation.

Reply to similar experience

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement